# SDR SWAA2024020535110

- Difficulty date: December 24, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Rbl 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....R/H CABIN FLOOR FRAME @ STA 1016 RBL 34 WL 208.1 FASTENER HOLE HAS CORROSION. (18-021)<[01] ACCOMPLISHED REPAIR AT RT. CABIN FLOOR FRAME STA 1016 RBL 34 WL 208.1; PER EA24-153-00155-WIP1; EA24-153-00155-WIP2; AND EA24-153-00155-WIP3;[02] VERIFIED STEP 1
